# SDR YENA2025072200743

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 80,263 hours, 28,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE 3 (LOWER/INBOARD POSITION) LOCATED AT FR16 LH, DOOR STOP FITTING 1. AT PASSENGER CABIN. CRACK DEPTH = 0.080 INCHES, CRACK DIRECTION: 7 OCLOCK; (RESOLVED ON W/O: 1396415 TASKCARD: NR-00032) REF AEROMAN WO 2025 187/1 2025-367320 PERFORMED REPAIR ON LOWER INBOARD HOLE LOCATED AT LEVEL OF DOOR STOP 1, FR 16 L/H IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 13400FC/FH NOT RELEVANT. INSPECTION THRESHOLD FROM TIME OF ALL/REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION AT INTERVALS OF 13400FC/FH NOT RELEVANT UNTIL 60000FC/FH NOT RELEVANT AND INSPECTION METHOD ROTATING PROBE TEST I.A.W. A320 SRM 53-11-12-205-005. WORK ACCOMPLISHED BY AEROMAN TECH 8647308 RII: QC318. FUR-A320-53-02350 ASSIGNED.
